# SDR C2XA04IA043

- Difficulty date: April 1, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE FOUND THE BULB TO BE BURNED OUT.  THE AFFECTED BULB WAS REPLACED AND THE DISCREPANCY CLEARED.
